On the existence of linear Pfaffian systems whose set of lower characteristic vectors has a positive plane measure
Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1623-1630
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_12_a5,
author = {N. A. Izobov},
title = {On the existence of linear {Pfaffian} systems whose set of lower characteristic vectors has a positive plane measure},
journal = {Differencialʹnye uravneni\^a},
pages = {1623--1630},
year = {1997},
volume = {33},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_12_a5/}
}
TY - JOUR AU - N. A. Izobov TI - On the existence of linear Pfaffian systems whose set of lower characteristic vectors has a positive plane measure JO - Differencialʹnye uravneniâ PY - 1997 SP - 1623 EP - 1630 VL - 33 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_12_a5/ LA - ru ID - DE_1997_33_12_a5 ER -
N. A. Izobov. On the existence of linear Pfaffian systems whose set of lower characteristic vectors has a positive plane measure. Differencialʹnye uravneniâ, Tome 33 (1997) no. 12, pp. 1623-1630. http://geodesic.mathdoc.fr/item/DE_1997_33_12_a5/